Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the holomorphic flag curvature of complex Finsler spaces

Nicoleta Aldea
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 49 (97), No. 3 (2006), pp. 209-221
Stable URL: http://www.jstor.org/stable/43679330
Page Count: 13
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the holomorphic flag curvature of complex Finsler spaces
Preview not available

Abstract

This paper is about the holomorphic flag curvature of complex Finsler metrics. For a complex Finsler space (M, F), the holomorphic flag curvature with respect to the Chern complex linear connection on the pull-back tangent bundle is defined. By means of holomorphic curvature, a special approach is devoted to obtain characterization of the holomorphic flag curvature. Finally we deal with holomorphic flag curvature of the generalized Einstein complex Finsler spaces.

Page Thumbnails

  • Thumbnail: Page 
[209]
    [209]
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221